Acta Mathematica

, Volume 176, Issue 1, pp 73–107

Picard potentials and Hill's equation on a torus

Authors

  • Fritz Gesztesy
    • Department of MathematicsUniversity of Missouri
  • Rudi Weikard
    • Department of MathematicsUniversity of Alabama at Birmingham
Article

DOI: 10.1007/BF02547336

Cite this article as:
Gesztesy, F. & Weikard, R. Acta Math. (1996) 176: 73. doi:10.1007/BF02547336
  • 174 Views
Download to read the full article text

Copyright information

© Institut Mittag-Leffler 1996